# SDR 2013FA0000323

- Difficulty date: May 2, 2013
- Submitted: June 7, 2013
- Operation: General aviation
- Aircraft: N71HD
- Make and model: Snias AS350B2
- Aircraft serial: 3849
- Aircraft time: 11,378 hours, 10,127 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Inoperative
- Location: Hyd System
- Part time: 11,378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE "HYD POWER" ANNUNICATOR AND WARNING HORNS WERE ACTIVATED.  THE PILOT FOLLOWED THE PUBLISHED EMERGENCY PROCEDURE AND DEACTIVATED THE HYD POWER.  AN EMERGENCY WAS DECLARED AND THE PILOT EXECUTED A RUN-ON LANDING. DURING THE MX INVESTIGATION, IT WAS FOUND THAT THE HYD CUT-OFF SWITCH ON THE PILOTS COLLECTIVE HAD AN INTERMEDIATE POSITION THAT WOULD TRIGGER THE WARNING SYS WITHOUT AN ACTUAL FAILURE.  THE PILOTS CH 3 EMERGENCY PROCEDURES REQUIRE THE PILOT TO ACTUATE THE SWITCH FULLY AND CUT OFF THE HYD POWER AND PROCEED WITH A SLOW RUN ON LANDING. THIS CAN CREATE AN EMERGENCY CONDITION WHEN ONE DID NOT REALLY EXIST.  THE COLLECTIVE HYD POWER SWITCH WAS REPLACED AND NO FURTHER EVENTS HAVE OCCURED.
